# SDR SWAA2022031649754

- Difficulty date: September 7, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 193D HAS SEVERAL FASTENER HOLES OVERSIZED AND ELONGATED (AREAS MARKED) / REPAIRED DAMAGED FASTENER HOLES ON 193D ACCESS PANEL IAW SRM 51-40-06-2R-9; RESTORED FINISH PER AMM 51-21-99.
